Self-replicating loop with universal construction

Mange, D., Stauffe, A., Petraglio, E. et al. (1 more author) (2003) Self-replicating loop with universal construction. Physics D: Nonlinear Phenomena, 191 (1-2). pp. 178-192. ISSN 0167-2789



  • Mange, D.
  • Stauffe, A.
  • Petraglio, E.
  • Tempesti, G. (
  • Published: 2003
Institution: The University of York
Academic Units: The University of York > Faculty of Sciences (York) > Electronic Engineering (York)
Depositing User: York RAE Import
Date Deposited: 24 Feb 2009 16:15
Last Modified: 24 Feb 2009 16:15
Published Version:
Status: Published
Publisher: Elsevier Science B.V., Amsterdam.
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export